Just need to know if i should contact my dr.
I agree with Delila and actually fell asleep last night typing my answer last night. If you're on an an anti-hypertensive like Lisiniopril you should definitely start seeing your BP come down into the normal ranges. Instead of increasing medication, you should try following a heart healthy diet, limiting adding extra salt to food and start incorporating physical activity. Eventually you may be able to come off medication. If you happen to be overweight, a 10-20% weight loss will help control blood pressure, cholesterol, insulin resistance and so on. I'm have no idea if weight loss is a goal but just thought I'd add that in. What was you're BP prior to medication? If your current readings are a drastic improvement, I'd recommend diet and life style change instead of increasing medication to see if it improves further. Best of luck!
Hi, i agree with the last answer because i myself was on lisinopril,Hctz and Carvedilol. But i was also overweight at 301pounds back in 2011 & i was dianosed a diabetic type 2, So i was put on alot of medication but the lisnopril was Good for my bp. I had ONLY ONE PROBLEM with lisinopril.. IT MADE ME COUGH VERY BADLY, VERY BADLY!!! And my doc Stopped that medication immediately, because it could stop you from Breathing & She also said it Swell up my Throat!! But it may not be the same for everyone, and if there is a weight issue and let me tell ya loosing the weight WILL REALLY HELP you get off the Meds!! Because My weigh 193pounds now, And my doc STOPPED my (Metformin) was my diabetes meds,She also STOPPED my (Carvedilol) which was one of my bp meds.
And when i went in to my last doctors visit she checked my bp and it was 128/87 and she says "Maybe we should STOP the Hctz also because All your results at every visit since your weight lost has came back in Normal Range. But im Afraid to NOT be on ANY bp meds because "WHAT IF I EAT SOMETHING THAT MAY MAKE MY BP RISE a LITTLE!! I hope this was a bit Helpful :-) Take care..
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 12 answers
Posted 29 Jan 2011 • 7 answers
Posted 20 Feb 2013 • 4 answers
Posted 1 Apr 2013 • 1 answer
Posted 11 Apr 2013 • 1 answer